# SDR HEEA079724

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 6,694 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8106955
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOT MIC IN PA. REPLACED BAD C30 CAPACITOR.  REPAIRED PROBLEM  BENCH CHECK GOOD.
